# SDR DL72S970924

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN, CRACK AT IB AFT CORNER RT ACCESS PANEL 3903.  ROUTED OUT CRACK AND INSTALLED DOUBLER PER MM 53-30-0 PG 801-803.
